Alert archive / Illinois / Gale Warnings in 2012
Gale Warning 27, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Apr 20, 2012, 10:17 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2012, 10:17 PM CDT (03:17 UTC)
- Expired
- Apr 21, 2012, 12:37 AM CDT
- In force
- 2 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
802 WHUS73 KLOT 210317 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1017 PM CDT FRI APR 20 2012 LMZ740>745-210600- /O.EXP.KLOT.GL.W.0026.000000T0000Z-120421T0300Z/ /O.NEW.KLOT.GL.W.0027.120421T0317Z-120421T0600Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1017 PM CDT FRI APR 20 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS...NORTH TO 35 KT. * WAVES...8 TO 12 FT WITH OCCASIONAL WAVES TO 18 FT SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-210430- /O.EXP.KLOT.GL.W.0026.000000T0000Z-120421T0300Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1017 PM CDT FRI APR 20 2012 ...GALE WARNING HAS EXPIRED... WINDS HAVE DIMINISHED BELOW GALE FORCE OVER THE OPEN WATERS OF LAKE MICHIGAN. $$ KREIN
1 follow-up statement
756 WHUS73 KLOT 210537 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1237 AM CDT SAT APR 21 2012 LMZ743>745-211345- /O.CAN.KLOT.GL.W.0027.000000T0000Z-120421T0600Z/ /O.NEW.KLOT.SC.Y.0048.120421T0600Z-120422T0300Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 1237 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST TO 30 KT GRADUALLY DIMINISHING TO 10 TO 20 KT SATURDAY. * WAVES...8 TO 11 FT WITH OCCASIONAL WAVES TO 16 FT SLOWLY SUBSIDING TO 3 TO 5 FT BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-211345- /O.CAN.KLOT.GL.W.0027.000000T0000Z-120421T0600Z/ /O.NEW.KLOT.SC.Y.0048.120421T0600Z-120422T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 1237 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH TO 30 KT DIMINISHING TO NORTHEAST 10 TO 20 KT BY SATRUDAY AFTERNOON. * WAVES...7 TO 10 FT WITH OCCASIONAL WAVES TO 15 FT SLOWLY SUBSIDING TO 3 TO 5 FT BY SUNSET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IZZI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Apr 20, 10:04 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 20, 10:04 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1004 PM CDT FRI APR 20 2012
.DISCUSSION...
241 PM CDT
AN AMPLIFYING UPPER LEVEL WEATHER PATTERN IS OCCURRING ACROSS NORTH
AMERICA AS BUILDING HEIGHTS ACROSS THE WESTERN CONUS DRIVE THE
DOWNSTREAM DIGGING OF AN UPPER LEVEL TROUGH ACROSS THE EASTERN
CONUS. ULTIMATELY...THIS WEATHER PATTERN WILL DRIVE A STRONG STORM
SYSTEM UP THE EAST COAST LATE THIS WEEKEND INTO EARLY NEXT WEEK.
HOWEVER...FOR THE WESTERN GREAT LAKES...WE WILL BE STUCK IN A COOL
AND RELATIVELY DRY NORTHWEST FLOW PATTERN THROUGH EARLY NEXT WEEK.
THE MAIN FORECAST CONCERNS WILL BE THE POTENTIAL FOR FREEZING
CONDITIONS TONIGHT ACROSS NORTH CENTRAL ILLINOIS. A SURFACE RIDGE OF
HIGH PRESSURE QUICKLY BUILDING IN BEHIND THE EXITING LOW SHOULD
BECOME ORIENTED ACROSS WI SOUTHWARD ACROSS NORTHWESTERN AND NORTH
CENTRAL ILLINOIS BY EARLY SATURDAY MORNING. THIS SHOULD ALLOW THE
WINDS TO WEAKEN SOME ACROSS NORTH CENTRAL ILLINOIS LATE TONIGHT.
HOWEVER...THERE LOOKS TO STILL BE SOME LIGHT WINDS AROUND 5 MPH
OVERNIGHT...SO THIS MAY LIMIT THE FROST TO AREAS PROTECTED FROM THE
WIND. SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR THIS EVENING
ACROSS THIS AREA. IT DOES APPEAR THAT SOME HIGHER CIRRUS CLOUDS
WILL BE MOVING ACROSS THE AREA BY EARLY SATURDAY MORNING.
HOWEVER...AT THIS TIME IT APPEARS THESE CLOUDS WILL NOT BE A MAJOR
ISSUE WITH LOW TEMPERATURES TONIGHT ACROSS NORTH CENTRAL ILLINOIS.
SO...THE COMBINATION OF A COLD AND DRY AIR MASS...SHOULD ALLOW
TEMPERATURES TO DROP BELOW 32 DEGREES ESPECIALLY ALONG AND WEST OF
THE FOX VALLEY. FOR THESE REASONS...I HAVE ISSUED A FREEZE WARNING
FOR MY NORTH CENTRAL ILLINOIS COUNTIES FOR LATE TONIGHT. I DECIDED
NOT TO SURROUND THIS FREEZE WARNING WITH A FROST ADVISORY BECAUSE
IT APPEARS WIND SPEEDS SHOULD REMAIN ELEVATED ENOUGH TO PREVENT A
SIGNIFICANT AMOUNT OF FROST.
COOL WEATHER WILL BE THE STORY ON ON SATURDAY...ESPECIALLY ACROSS
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. A COOL NORTHEASTERLY
FLOW OFF OF LAKE MICHIGAN WILL LIKELY KEEP TEMPERATURES IN THE UPPER
40S TO LOW 50S FOR DAYTIME HIGHS. FARTHER INLAND TEMPERATURES WILL
BE SLIGHTLY WARMER IN THE MID TO UPPER 50S...BUT STILL ON THE COOL
SIDE OF AVERAGE FOR THIS TIME OF YEAR.
SATURDAY NIGHT INTO SUNDAY A WEAK MID LEVEL DISTURBANCE AND AN
ASSOCIATED SURFACE WAVE WILL PROGRESS SOUTHEASTWARD ACROSS THE
REGION. THIS WILL RESULT IN AN INCREASE IN CLOUDS AND ALSO A SLIGHT
CHANCE OF SOME LIGHT RAIN SHOWERS. MOISTURE WILL BE LIMITED WITH
THIS SYSTEM...SO I AM NOT EXPECTING MUCH MORE THAN A FEW SHOWERS.
IT APPEARS THE BEST CHANCE WILL BE ACROSS MY WESTERN COUNTIES.
TEMPERATURES WILL AGAIN REMAIN ON THE COOL SIDE AS A SIGNIFICANT
STORM SYSTEM BEGINS LIFTING NORTHWARD ACROSS THE ATLANTIC COAST.
THIS EAST COAST STORM WILL SLOW THE PROGRESSION OF WARMER WEATHER OUT
WEST ACROSS THE PLAINS STATES EARLY NEXT WEEK. THERE IS EVEN SOME
QUESTION NOW AS TO HOW FAR EAST THE WARMER WEATHER WILL PROGRESS. IT
DOES APPEAR THINGS WILL WARM UP FOR A PERIOD NEXT WEEK.
HOWEVER...THE LATEST MODEL GUIDANCE SUGGESTS THAT POSITIVE HEIGHT
ANOMALIES WILL DEVELOP ACROSS THE NORTHERN ATLANTIC...DOWNSTREAM OF
THE STORM SYSTEM ACROSS THE EAST COAST. THIS APPEARS AS THOUGH IT
MAKE LOCK THE UPPER LOW/TROUGH ACROSS THE NORTHEASTERN CONUS INTO
NEXT WEEK. THIS COULD ALLOW COOLER WEATHER AND MORE PRECIPITATION TO
RETURN TO THE AREA BY MID TO LATE NEXT WEEK...AS DISTURBANCES DIG
SOUTHWARD ALONG THE WESTERN FRINGE OF THE NORTHEASTERN CONUS TROUGH.
HOWEVER...THERE ARE CONSIDERABLE TIMING DIFFERENCES WITH THESE
SMALLER SCALE DISTURBANCES...THEREFORE OVERALL CONFIDENCE IN THE
EXTENDED PERIOD IS LOW AT THIS TIME.
KJB
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 03Z...
* GUSTY N WINDS CONTINUE TO DIMINISH OVER THE NEXT HOUR.
JEE
//DISCUSSION...UPDATED 00Z...
STUBBORN MVFR CLOUD DECK IS BEGINNING TO BREAK UP BASED ON LATEST
SATELLITE IMAGERY. AS WIND GUSTS HAVE INCREASED THIS
AFTERNOON...MIXING HAS ALSO INCREASED LEADING TO THE SUDDEN BREAK
UP IN THE CLOUD DECK. EXPECTING A FEW MORE HOURS OF GUSTS UP TO 35
KT AT ORD AND MDW. THINKING THE GUSTS WILL STAY LONGER AT MDW DUE
TO ITS PROXIMITY TO THE LAKE...WITH LAKE SHORE OBS INDICATING NNE
GUSTS UP TO 36 KT. HIGH PRESSURE CURRENTLY OVER WESTERN IA WILL
SINK SW RESULTING IN GUSTY WINDS DIMINISHING LATE THIS EVENING
INTO EARLY TONIGHT AND SKIES CLEARING OVERNIGHT. NORTHEAST WINDS
WILL REMAIN IN THE REGION THROUGH TOMORROW...HOWEVER NOT EXPECTING
STRONG GUSTS. CIRRUS WILL MOVE INTO THE REGION EARLY SATURDAY
MORNING. CLOUDS WILL INCREASE AND LOWER TO BKN100 BY LATE AFTERNOON/EARLY
EVENING AS AN UPPER LEVEL SHORTWAVE MOVES INTO NORTHERN IL.
JEE
//ORD AND MDW CONFIDENCE...UPDATED 03Z...
* MEDIUM HIGH CONFIDENCE WITH WIND GUSTS...GUSTS MAY PERSIST A
LITTLE LONGER THAN FORECAST.
* HIGH CONFIDENCE IN ALL OTHER FORECAST ELEMENTS.
JEE
//OUTLOOK FOR ORD/MDW FOR 12Z SUNDAY-12Z FRIDAY...UPDATED 00Z...
SUNDAY...MVFR POSSIBLE.
MONDAY...VFR.
TUESDAY...VFR. CHANCE OF SHRA AND SLIGHT CHANCE OF TS TUESDAY NIGHT.
WEDNESDAY...CHANCE OF SHRA AND SLIGHT CHANCE OF TS DURING THE
DAY...SLIGHT CHANCE OF -SHRA OVERNIGHT. MVFR TO IFR POSSIBLE.
THURSDAY...MVFR EARLY BECOMING VFR.
JEE
&&
.MARINE...
203 PM CDT
LOW PRESSURE WILL MOVE OFF TO THE EAST THIS EVENING WITH HIGH
PRESSURE BUILDING INTO TONIGHT AND RESULT IN WINDS SLACKENING OFF
FAIRLY QUICKLY. MODEST WINDS WILL CONTINUE THROUGH THE WEEKEND
VARYING BETWEEN NORTHERLY AND EASTERLY. BY EARLY NEXT WEEK A
POWERFUL NOR'EASTER WILL TRACK UP THE COAST AND RESULT IN
STRENGTHENING NORTHERLY WINDS...POSSIBLY EVEN NEARING LOW END GALES
FOR A TIME LATER MONDAY.
IZZI
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FREEZE WARNING...ILZ003-ILZ004-ILZ008-ILZ010-ILZ011...3 AM
SATURDAY TO 8 AM SATURDAY.
IN...NONE.
LM...GALE WARNING...NEARSHORE WATERS UNTIL 1
AM SATURDAY.
&&Hazardous weather outlook, Apr 20, 3:53 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 353 PM CDT FRI APR 20 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 212100- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 353 PM CDT FRI APR 20 2012 /453 PM EDT FRI APR 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. FREEZING TEMPERATURES AND AREAS OF FROST ARE EXPECTED ACROSS PORTIONS OF NORTH CENTRAL ILLINOIS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-212100- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 353 PM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NORTHERLY GALE FORCE WINDS WILL CONTINUE THIS EVENING...WITH STRONG WINDS AND HIGH WAVES CONTINUING TO LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH SATURDAY EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-212100- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 353 PM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NORTHERLY GALE FORCE WINDS WILL CONTINUE THIS EVENING ACROSS SOUTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SOUTHERN LAKE MICHIGAN TUESDAY NIGHT AND WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KJB
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:37 AM CDT | Small Craft Advisory | LOT | 18 hr | |
| Apr 21, 6:42 PM CDT | Small Craft Advisory | LOT | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.